mental-health-icon
Antideppressants
It has been over a month since u discontinued lamitrogine and I haven't faced any withdrawal symptoms yet.I was on 400 mg of lamitrogine, does this mean I won't be facing any withdrawals?
33 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Hello, it is unlikely that you shall have any withdrawal symptoms now, but you haven't mentioned the duration of medication and illness. Keep in contact with your psychiatrist, who can keep you under observation for any relapse or recurrence of prior symptoms. Good luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.